Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On torsion-free abelian $ k$-groups

Authors: Manfred Dugas and K. M. Rangaswamy
Journal: Proc. Amer. Math. Soc. 99 (1987), 403-408
MSC: Primary 20K20; Secondary 20K27
MathSciNet review: 875371
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a knice subgroup with cardinality $ {\aleph _1}$, of a torsion-free completely decomposable abelian group, is again completely decomposable. Any torsion-free abelian $ k$-group of cardinality $ {\aleph _n}$ has balanced projective dimension $ \leq n$.

References [Enhancements On Off] (What's this?)

  • [1] H. Auslander, On the dimension of modules and algebras. III, Nagoya Math. J. 9 (1955), 67-77. MR 0074406 (17:579a)
  • [2] P. Eklof, Set theoretic methods in homological algebra and abelian groups, Presses Univ. Montreal, Montreal, 1980. MR 565449 (81j:20004)
  • [3] L. Fuchs, Infinite abelian groups, vol. II, Academic Press, New York, 1973. MR 0349869 (50:2362)
  • [4] P. Hill, Isotype subgroups of totally projective groups, Lecture Notes in Math., vol. 874, Springer-Verlag, Berlin and New York, 1981, pp. 305-321. MR 645937 (83e:20057)
  • [5] P. Hill and C. Megibben, Axiom 3 modules, Trans. Amer. Math. Soc. 295 (1986), 715-734. MR 833705 (87j:20090)
  • [6] -, Torsion-free groups, Trans. Amer. Math. Soc. 295 (1986), 735-751. MR 833706 (87e:20102)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K20, 20K27

Retrieve articles in all journals with MSC: 20K20, 20K27

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society